# SDR DALA2017022301484

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 160 - 200 BETWEEN LBL 44 AND 54. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-1A, AND 51-30-07-0G FIG 9.J.  THE  FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-08 0G AND SRM 51-30-07 0G FIG. 9(J) AND 19.
